| Catalog Number |
254500979 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that instrument was found to be damaged/ broken prior to the procedure- all broken parts were retrieved from the field prior to incision.Surgery time was not delayed due to this incident.
Additional Manufacturer Narrative
Additional Manufacturer Narrative
Product complaint # = > pc-(b)(4).Investigation summary = > examination of the returned device confirms the reported event.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.